RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 72, Issue 1  


Statistics of the periods of continued fractions for quadratic irrationals
V. I. Arnol'd
3
Waring's problem with the Ramanujan $\tau$-function
M. Z. Garaev, V. C. Garcia, S. V. Konyagin
39
On a multidimensional generalization of Lagrange's theorem on continued fractions
O. N. German, E. L. Lakshtanov
51
Immersed polygons and their diagonal triangulations
A. O. Ivanov, A. A. Tuzhilin
67
On the connected components of moduli of real polarized K3-surfaces
V. V. Nikulin
99
On simple ideal hyperbolic Coxeter polytopes
P. V. Tumarkin, A. A. Felikson
123
Symplectic geometry on an infinite-dimensional phase space and an asymptotic representation of quantum averages by Gaussian functional integrals
A. Yu. Khrennikov
137
On sets of large trigonometric sums
I. D. Shkredov
161
A version of van der Waerden's theorem and a proof of Mishchenko's conjecture on homomorphisms of locally compact groups
A. I. Shtern
183
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019